3583 Shares

What can I do to help me do #2 when taking painpills and getting constipated?

What can I do to help me do #2 when taking painpills and getting constipated? Topic: What can I do to help me do #2 when taking painpills and getting constipated?
April 23, 2019 / By Bess
Question: I take painpills for recreational use...Vikes, Percs, Oxys...etc. and I'm getting pretty constipated...what can I do besides take ex lax and things like that?
Best Answer

Best Answers: What can I do to help me do #2 when taking painpills and getting constipated?

Afrika Afrika | 4 days ago
Why are you doing this to yourself? Do you have a death wish? Maybe staying constipated is a good thing, if you do #2 you may lose what ever brains you have left.
👍 96 | 👎 4
Did you like the answer? What can I do to help me do #2 when taking painpills and getting constipated? Share with your friends
Afrika Originally Answered: I was taking Percuset (pain pills) for my wisdom teeth, and now I am constipated?
percocet is very commonly linked with constipation, try milk of magnesia which can be found at most drug stores (walgreens, rite aid, cvs, harris teeter, walmart). Try one dose, twice daily.

Thutmosis Thutmosis
First of all you should get help to stop taking those pills but for the constipation when you wake up in the morning first thing drink a bottle and a half of water don't eat anything or drink anything else for like 45minutes do that everyday,,,,,,,,,you will notice the diffrence and pleaseeeeee stop those pills!!
👍 30 | 👎 3

Radcliff Radcliff
These medicines are not recreational!! And you are part of the reason people who actually need narcotics are unable to get them. They are for people who are in severe pain from cancer, broken bones, etc. As for your constipation, I would suggest a 3 - H enema....Hot, high, and hell of a lot of soapy water up your.... then decide if you are going to be a dink all your life.... One point...when you are needing these medications for when you do something stupid and get hurt, they will not help and you will be in a lot of pain.
👍 27 | 👎 2

Manny Manny
Constipation will be the least of your problems if you don't stop taking pills for recreation. They are very quickly habit forming. Stop now, before it's too late.
👍 24 | 👎 1

Jeriah Jeriah
Cranberry juice or grape juice, 100%, should do the trick. Drink about two glasses OR off and on throughout the day and you should be fine. It MIGHT actually make you use the bathroom more if you drink too much, if you know what I mean. Good luck.
👍 21 | 👎 0

Jeriah Originally Answered: I am taking levothyroxine for hypothyroidism. Does taking supplements such as Acai berry interact with the med?
Acai doesn't have a very large level of detoxifying properties... not more than most fruits and veggies. That being said, your best (and safest) bet would be to ask a pharmacist if there are any interactions listed between the drugs and supplements you're taking. Doctors and pharmacists both have access to a database of drug and supplement interactions and they can tell you quickly if you can safely take them together or not.... anyone here will just have a best guess from searching on the internet (which isn't always accurate, as we all know) ;-) Good luck!

If you have your own answer to the question What can I do to help me do #2 when taking painpills and getting constipated?, then you can write your own version, using the form below for an extended answer.